Shedding with B-complex???? | HairLossTalk Forums
Dismiss Notice
Forum Update: Aug 19. Feedback for the Admin? Upgrade coming: Click Here.

Shedding with B-complex????

Discussion in 'Shedding Shedding Shedding' started by arya, Jul 6, 2005.

  1. arya

    arya Established Member

    Joined:
    Apr 21, 2005
    Messages:
    184
    Likes Received:
    0
    Dislikes Received:
    0
    Hi guys, I started taking vitamin B-complex from 4 days ago as it good for handling stress, but from yesterday I am shedding like hell. Just today I saw around 55+ hairs on my bed. Also at one point, I was feeling very dizzy in my head, as if I would fall down. Is it a natural reaction to B-complex? Any body experiences anything like that? Any idea why this is happening? I am very sad, and confused.

    PS: I am not on propecia or minoxidil right now.
     
  2. jdthinning

    jdthinning New Member

    Joined:
    Jun 30, 2005
    Messages:
    11
    Likes Received:
    0
    Dislikes Received:
    0
    Never had any problems taking a B Complex. Even before I started losing my hair I always took some type of Vitamin B and never experienced any side effects..........as far as I know.
     
  3. Dinzy

    Dinzy Established Member

    Joined:
    May 26, 2005
    Messages:
    417
    Likes Received:
    2
    Dislikes Received:
    0
    4 days is way too quick to start a shed those hairs were dead for much longer than that. Also how can vitamins cause something so bad when you just piss out any your body doesn't need.
     
  4. dead

    dead Experienced Member

    Joined:
    May 13, 2005
    Messages:
    899
    Likes Received:
    0
    Dislikes Received:
    0
    Arya does your B complex contain niacin ?
     
  5. arya

    arya Established Member

    Joined:
    Apr 21, 2005
    Messages:
    184
    Likes Received:
    0
    Dislikes Received:
    0
    Thanks guys. I just can’t figure out the reason for this sudden shedding and dizziness. I am doing everything possible in my capacity to live a healthy life. I was kind of happy as I wasn’t sheeding much in last few weeks. But no, god doesn’t like to see me happy.

    Yea TynanW, my B complex contain 50mg of niacinamide (hope it same as niacin). Is there anything special about it?

    It also contains: Vitamin B1 50mg, Vitamin B2 50mg, Vitamin B6 50mg, Vitamin B12 50mcg, Biotin 50mcg, Pantothenic Acid 50mg, Folic Acid .4mg, Lipotropic Factors: Choline Bitartrate 50mg, Inositol 50mg. Also contains: Para-Aminobenzoic Acid.
     
  6. WADA

    WADA Member

    Joined:
    Nov 10, 2004
    Messages:
    67
    Likes Received:
    0
    Dislikes Received:
    0
    removed
     
  7. dead

    dead Experienced Member

    Joined:
    May 13, 2005
    Messages:
    899
    Likes Received:
    0
    Dislikes Received:
    0

    Niacinamide can cause a very pronounced red flushing and dizzy feeling around 20 minutes - 1 hours after taking, this is harmless and should last no longer than 15 - 30 minutes.

    If it is causing you problems you can get a non-flush type of niacin.
     

Share This Page